MathSciNet Relay Station
MathSciNet bibliographic data
MR1620508 57N35 (57N10 57N13)
Crisp, J. S.; Hillman, J. A. Embedding Seifert fibred $3$-manifolds and ${\rm Sol}^3$-manifolds in $4$-space. Proc. London Math. Soc. (3) 76 (1998), no. 3, 685–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement